# SDR HNAA2019040400089

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 47,615 hours, 40,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIS  604     33-51  0024070  03APR19  SBY  CLOSE
      R/H OVER WING EMERGENCY EXIT LIGHT IS INOP.
                                          27617    00 SPE
FACT  03APR19  10:09  SBY
            R & R R/H OVERWING EMERGENCY EXIT LIGHT BULB IAW
            AMM 33-50-10.
